Reply
paragard and HEAVY bleeding MamasaurusRex 1 child; Florida 711 posts
24th Jul '11

I've had paragard for a year. My period was always regular before and after I had It inserted. Except for the last three months. My last two cycles didn't come. I had light spotting for a day around the time it was supposed to come but no actual flow. This month my period came a week after it was supposed to. And its been very heavy. I'm on my 5th tampon of the day and its only 3pm. I know paragard makes period symptoms worse and your flow heavier but how heavy is too heavy?

Marion+Riley♥ Due December 12; 1 child; Dade City, Florida 9 posts
17th Mar '13

I just got mine and tomorrow (march 18) is a week of having it and I'm bleeding like crazy! Sometimes I will barely bleed and then it's heavy. I'm worried and my doctors office is closing down. I don't know if its suppose to be this heavy and I just feel icky. Did you feel this way at first also? :(